# SDR 96ZZZX2590

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: State of Illinois DOT Division of Aeronautics, repair station LX5R031N
- Aircraft: N721LL
- Make and model: Bell 206L-3
- Aircraft serial: 51164
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040037001
- Condition: Scored
- Location: Xmsn Sun Gear
- Part time: 4,669 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER MAST ALIGNMENT BEARING BAD WHEN PERFORMING THE SUN GEAR INSPECTION.  TRANSMISSION, S/N BMC 00687.
